Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the metamathematics of rings and integral domains

Author: Bruno Scarpellini
Journal: Trans. Amer. Math. Soc. 138 (1969), 71-96
MSC: Primary 02.18
MathSciNet review: 0239941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Martin Davis and Hilary Putnam, Diophantine sets over polynomial rings, Illinois J. Math. 7 (1963), 251–256. MR 0147387 (26 #4903)
  • [2] W. Gröbner, Moderne algebraische Geometrie, Springer-Verlag, Berlin, 1949.
  • [3] S. C. Kleene, Introduction to metamathematics, North-Holland, Amsterdam, 1962.
  • [4] B. L. van der Waerden, Moderne Algebra, Vol. 2, Springer-Verlag, Berlin, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.18

Retrieve articles in all journals with MSC: 02.18

Additional Information

PII: S 0002-9947(1969)0239941-4
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia